Volume 8, Issue 1
Laguerre and Hermite Collocation Methods for Unbounded Domains

Chao Zhang, Hanfeng Yao & Michael D.Samson

East Asian J. Appl. Math., 8 (2018), pp. 24-43.

Published online: 2018-02

Preview Full PDF 404 1645
Export citation
  • Abstract

We discuss spectral collocation methods based on Jacobi-Gauss-Lobatto points and Laguerre and Hermite collocation for unbounded domains. These methods are well conditioned, and some numerical experiments demonstrate quite high accuracy.

  • Keywords

Collocation method condition number stability

  • AMS Subject Headings

65M70 41A05 65L60 34B40 35L70

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-8-24, author = {Chao Zhang, Hanfeng Yao and Michael D.Samson}, title = {Laguerre and Hermite Collocation Methods for Unbounded Domains}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {8}, number = {1}, pages = {24--43}, abstract = {

We discuss spectral collocation methods based on Jacobi-Gauss-Lobatto points and Laguerre and Hermite collocation for unbounded domains. These methods are well conditioned, and some numerical experiments demonstrate quite high accuracy.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.280616.310717a}, url = {http://global-sci.org/intro/article_detail/eajam/10883.html} }
TY - JOUR T1 - Laguerre and Hermite Collocation Methods for Unbounded Domains AU - Chao Zhang, Hanfeng Yao & Michael D.Samson JO - East Asian Journal on Applied Mathematics VL - 1 SP - 24 EP - 43 PY - 2018 DA - 2018/02 SN - 8 DO - http://dor.org/10.4208/eajam.280616.310717a UR - https://global-sci.org/intro/article_detail/eajam/10883.html KW - Collocation method KW - condition number KW - stability AB -

We discuss spectral collocation methods based on Jacobi-Gauss-Lobatto points and Laguerre and Hermite collocation for unbounded domains. These methods are well conditioned, and some numerical experiments demonstrate quite high accuracy.

Chao Zhang, Hanfeng Yao & Michael D.Samson. (1970). Laguerre and Hermite Collocation Methods for Unbounded Domains. East Asian Journal on Applied Mathematics. 8 (1). 24-43. doi:10.4208/eajam.280616.310717a
Copy to clipboard
The citation has been copied to your clipboard